Ask The Doctor > Questions & Answers > Wheezing..Medicine enquiry

Wheezing..Medicine enquiry

Patient: My name is Hari. I had breathing problems and i started using levolin rotacaps 100. When i felt i want to cure it at the earliest I started having foracort rotacaps 400. Now I have been using this for a while(3+ years) and atleast once or sometimes twice a day. But i dont have much of breathing trouble now except after some physical exercise. Could you please suggest me can I stop this medicine or move to some other medicine? I still have some wheezing issues. So i make sure to have the medicine before I go to gym.

 

 

Symptoms: Breathing issue. Wheezing

 

 

Doctor: After analysing your case i believe you should not stop the medications because it may exacerbate your breathing difficu lty. Since you have a good control of wheezing and not much of breathing difficulty you continue the same medications. But you mentioned with physical exercise you experience some wheezing issues. I would suggest you to consult a physician because it needs more work up and probably he might recommend you some pulmonary fuction tests and he also may consider adding some new drugs.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment